Alert archive / Idaho / High Wind Warnings in 2005

High Wind Warning 1, NWS Pocatello, ID

November 13, 2005

NWS Pocatello, ID issued this high wind warning at Nov 13, 2005, 3:10 PM MST. It took effect at Nov 14, 2005, 3:47 AM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2005, 3:10 PM MST (22:10 UTC)
In effect from
Nov 14, 2005, 3:47 AM MST
Expired
Nov 14, 2005, 3:13 PM MST
In force
11 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPIH 132210
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
310 PM MST SUN NOV 13 2005


IDZ017-021-140615-
/O.NEW.KPIH.HW.W.0001.051114T1200Z-051115T0100Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...AMERICAN FALLS
310 PM MST SUN NOV 13 2005

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 6 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY. 

SURFACE WINDS ASSOCIATED WITH A STRONG COLD FRONT WILL BEGIN TO
INCREASE AROUND MIDNIGHT. SUSTAINED SOUTH WINDS OF 10 TO 20 MPH
WILL INCREASE TO 35 TO 45 MPH AND SHIFT TO THE SOUTHWEST TO WEST AROUND
SUNRISE. WIND GUSTS OF UP TO 55 MPH ARE ALSO EXPECTED DURING THE
DAY MONDAY. WINDS WILL BEGIN TO DECREASE IN LATE AFTERNOON HOURS
AND DROP TO 25 TO 35 MPH AROUND SUNSET AND TO AROUND 10 MPH FROM
THE NORTHEAST AROUND MIDNIGHT MONDAY NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

IDZ020-140615-
/O.NEW.KPIH.WI.Y.0002.051114T1200Z-051115T0100Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
310 PM MST SUN NOV 13 2005

...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY. 

SURFACE WINDS ASSOCIATED WITH A STRONG COLD FRONT WILL BEGIN TO
INCREASE AROUND MIDNIGHT. SUSTAINED SOUTH WINDS OF 10 TO 20 MPH
WILL INCREASE TO 30 TO 40 MPH AND SHIFT TO THE SOUTHWEST AROUND
SUNRISE. WIND GUSTS OF UP TO 45 MPH ARE ALSO EXPECTED DURING THE
DAY MONDAY. WINDS WILL BEGIN TO DECREASE IN LATE AFTERNOON HOURS
AND DROP TO 20 TO 30 MPH AROUND SUNSET AND TO AROUND 10 MPH FROM
THE NORTH AROUND MIDNIGHT MONDAY NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS75 KPIH 140513
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1013 PM MST SUN NOV 13 2005

IDZ017-021-141315-
/O.CON.KPIH.HW.W.0001.051114T1200Z-051115T0100Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...AMERICAN FALLS
1013 PM MST SUN NOV 13 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 6 PM MST
MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 6 PM MST
MONDAY. 

SURFACE WINDS ASSOCIATED WITH A STRONG COLD FRONT WILL BEGIN TO
INCREASE AROUND MIDNIGHT. SUSTAINED SOUTH WINDS OF 10 TO 20 MPH
WILL INCREASE TO 35 TO 45 MPH AND SHIFT TO THE SOUTHWEST TO WEST
AROUND SUNRISE. WIND GUSTS OF UP TO 55 MPH ARE ALSO EXPECTED
DURING THE DAY MONDAY. WINDS WILL BEGIN TO DECREASE IN LATE
AFTERNOON HOURS AND DROP TO 25 TO 35 MPH AROUND SUNSET AND TO
AROUND 10 MPH FROM THE NORTHEAST AROUND MIDNIGHT MONDAY NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND TEMPORARY POWER
OUTAGES. SUDDEN GUSTS CAN MAKE DRIVING HAZARDOUS. MAINTAIN CONTROL
OF YOUR VEHICLE BY SLOWING DOWN.

$$

IDZ020-141315-
/O.CON.KPIH.WI.Y.0002.051114T1200Z-051115T0100Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
1013 PM MST SUN NOV 13 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY. 

SURFACE WINDS ASSOCIATED WITH A STRONG COLD FRONT WILL BEGIN TO
INCREASE AROUND MIDNIGHT. SUSTAINED SOUTH WINDS OF 10 TO 20 MPH
WILL INCREASE TO 30 TO 40 MPH AND SHIFT TO THE SOUTHWEST AROUND
SUNRISE. WIND GUSTS OF UP TO 45 MPH ARE ALSO EXPECTED DURING THE
DAY MONDAY. WINDS WILL BEGIN TO DECREASE IN LATE AFTERNOON HOURS
AND DROP TO 20 TO 30 MPH AROUND SUNSET AND TO AROUND 10 MPH FROM
THE NORTH AROUND MIDNIGHT MONDAY NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. SLOW DOWN TO MAINTAIN CONTROL OF YOUR VEHICLE.
WINDS OF THIS STRENGTH CAN ALSO BRING DOWN LARGE BRANCHES OF
TREES ON TOP OF POWER LINES...WHICH CAN LEAD TO TEMPORARY POWER
OUTAGES.

$$

JAM
000 
WWUS75 KPIH 141047
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
347 AM MST MON NOV 14 2005

IDZ022-150100-
/O.EXB.KPIH.HW.W.0001.051114T1400Z-051115T0100Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND
347 AM MST MON NOV 14 2005

...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING UNTIL 6 PM
MST THIS AFTERNOON.

VERY STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS THE SOUTH
CENTRAL HIGHLANDS THIS MORNING WITH SUSTAINED WIND SPEEDS OF 35
TO 45 MPH AND WIND GUSTS UP TO 60 MPH AT TIMES. WINDS WILL BEGIN
TO DECREASE BY LATE AFTERNOON DROPPING BELOW WARNING LEVELS AFTER
6 PM MST THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND TEMPORARY POWER
OUTAGES. SUDDEN GUSTS CAN MAKE DRIVING HAZARDOUS. MAINTAIN
CONTROL OF YOUR VEHICLE BY SLOWING DOWN.

$$

IDZ017-021-150100-
/O.EXT.KPIH.HW.W.0001.051114T1400Z-051115T0100Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...AMERICAN FALLS
347 AM MST MON NOV 14 2005

...HIGH WIND WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM 7 AM THIS MORNING TO
6 PM MST THIS AFTERNOON. 

VERY STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS THE SNAKE
RIVER PLAIN AND EASTERN MAGIC VALLEY THIS MORNING WITH SUSTAINED
WIND SPEEDS OF 35 TO 45 MPH AND WIND GUSTS UP TO 60 MPH AT TIMES.
WINDS WILL BEGIN TO DECREASE BY LATE AFTERNOON DROPPING BELOW
WARNING LEVELS AFTER 6 PM MST THIS EVENING. MOTORISTS TRAVELING
ALONG INTERSTATE 86 SHOULD BE PREPARED FOR STRONG CROSS WINDS AND
REDUCED VISIBILITIES DUE TO BLOWING DUST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND TEMPORARY POWER
OUTAGES. SUDDEN GUSTS CAN MAKE DRIVING HAZARDOUS. MAINTAIN
CONTROL OF YOUR VEHICLE BY SLOWING DOWN.

$$

IDZ020-150100-
/O.EXT.KPIH.WI.Y.0002.051114T1400Z-051115T0100Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
347 AM MST MON NOV 14 2005

...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON. 

STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS THE UPPER SNAKE
RIVER PLAIN THIS MORNING WITH SUSTAINED WIND SPEEDS OF 30 TO 40 MPH
AND WIND GUSTS UP TO 55 MPH AT TIMES. WINDS WILL BEGIN TO
DECREASE BY LATE AFTERNOON DROPPING BELOW WARNING LEVELS AFTER 6
PM MST THIS EVENING. MOTORISTS TRAVELING ALONG INTERSTATE 15
SHOULD BE PREPARED FOR STRONG GUSTY CROSS WINDS AND REDUCED
VISIBILITIES DUE TO BLOW DUST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. SLOW DOWN TO MAINTAIN CONTROL OF YOUR VEHICLE.
WINDS OF THIS STRENGTH CAN ALSO BRING DOWN LARGE BRANCHES OF
TREES ON TOP OF POWER LINES...WHICH CAN LEAD TO TEMPORARY POWER
OUTAGES.

$$
000 
WWUS75 KPIH 141435 CCA
NPWPIH

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE POCATELLO ID
734 AM MST MON NOV 14 2005

IDZ022-150100-
/O.EXB.KPIH.HW.W.0001.051114T1434Z-051115T0100Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND
734 AM MST MON NOV 14 2005

...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING UNTIL 6 PM
MST THIS AFTERNOON.

VERY STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS THE SOUTH
CENTRAL HIGHLANDS THIS MORNING WITH SUSTAINED WIND SPEEDS OF 35
TO 45 MPH AND WIND GUSTS UP TO 60 MPH AT TIMES. WINDS WILL BEGIN
TO DECREASE BY LATE AFTERNOON DROPPING BELOW WARNING LEVELS AFTER
6 PM MST THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND TEMPORARY POWER
OUTAGES. SUDDEN GUSTS CAN MAKE DRIVING HAZARDOUS. MAINTAIN
CONTROL OF YOUR VEHICLE BY SLOWING DOWN.

$$

IDZ017-021-150100-
/O.EXT.KPIH.HW.W.0001.051114T1434Z-051115T0100Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...AMERICAN FALLS
734 AM MST MON NOV 14 2005

...HIGH WIND WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM 7 AM THIS MORNING TO
6 PM MST THIS AFTERNOON. 

VERY STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS THE SNAKE
RIVER PLAIN AND EASTERN MAGIC VALLEY THIS MORNING WITH SUSTAINED
WIND SPEEDS OF 35 TO 45 MPH AND WIND GUSTS UP TO 60 MPH AT TIMES.
WINDS WILL BEGIN TO DECREASE BY LATE AFTERNOON DROPPING BELOW
WARNING LEVELS AFTER 6 PM MST THIS EVENING. MOTORISTS TRAVELING
ALONG INTERSTATE 86 SHOULD BE PREPARED FOR STRONG CROSS WINDS AND
REDUCED VISIBILITIES DUE TO BLOWING DUST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND TEMPORARY POWER
OUTAGES. SUDDEN GUSTS CAN MAKE DRIVING HAZARDOUS. MAINTAIN
CONTROL OF YOUR VEHICLE BY SLOWING DOWN.

$$

IDZ020-150100-
/O.COR.KPIH.WI.Y.0002.051114T1434Z-051115T0100Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
734 AM MST MON NOV 14 2005

...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON. 

STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS THE UPPER SNAKE
RIVER PLAIN THIS MORNING WITH SUSTAINED WIND SPEEDS OF 30 TO 40 MPH
AND WIND GUSTS UP TO 55 MPH AT TIMES. WINDS WILL BEGIN TO
DECREASE BY LATE AFTERNOON DROPPING BELOW WARNING LEVELS AFTER 6
PM MST THIS EVENING. MOTORISTS TRAVELING ALONG INTERSTATE 15
SHOULD BE PREPARED FOR STRONG GUSTY CROSS WINDS AND REDUCED
VISIBILITIES DUE TO BLOWING DUST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. SLOW DOWN TO MAINTAIN CONTROL OF YOUR VEHICLE.
WINDS OF THIS STRENGTH CAN ALSO BRING DOWN LARGE BRANCHES OF
TREES ON TOP OF POWER LINES...WHICH CAN LEAD TO TEMPORARY POWER
OUTAGES.

$$
000 
WWUS75 KPIH 142213
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
313 PM MST MON NOV 14 2005

IDZ017-021-150100-
/O.CAN.KPIH.HW.W.0001.000000T0000Z-051115T0100Z/
/O.EXA.KPIH.WI.Y.0002.000000T0000Z-051115T0100Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...AMERICAN FALLS
313 PM MST MON NOV 14 2005

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE UPPER
SNAKE RIVER PLAIN WITH SUSTAINED WIND SPEEDS OF 30 TO 40 MPH AND
WIND GUSTS UP TO 50 MPH AT TIMES. WINDS WILL CONTINUE TO DECREASE
AND DROP BELOW ADVISORY LEVELS AFTER 6 PM MST THIS EVENING.
MOTORISTS TRAVELING ALONG INTERSTATE 15 SHOULD BE PREPARED FOR
GUSTY CROSS WINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. SLOW DOWN TO MAINTAIN CONTROL OF YOUR VEHICLE.

$$

IDZ022-142315-
/O.CAN.KPIH.HW.W.0001.000000T0000Z-051115T0100Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND
313 PM MST MON NOV 14 2005

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE HIGH
WIND WARNING. 

$$

IDZ020-150100-
/O.CON.KPIH.WI.Y.0002.000000T0000Z-051115T0100Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
313 PM MST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE UPPER
SNAKE RIVER PLAIN WITH SUSTAINED WIND SPEEDS OF 30 TO 40 MPH AND
WIND GUSTS UP TO 50 MPH AT TIMES. WINDS WILL CONTINUE TO DECREASE
AND DROP BELOW ADVISORY LEVELS AFTER 6 PM MST THIS EVENING.
MOTORISTS TRAVELING ALONG INTERSTATE 15 SHOULD BE PREPARED FOR
GUSTY CROSS WINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. SLOW DOWN TO MAINTAIN CONTROL OF YOUR VEHICLE.


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this high wind warning went out at Nov 13, 3:10 PM MST, 0 minutes earlier.

Area forecast discussion, Nov 13, 3:10 PM MST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO IDAHO
310 PM MST SUN NOV 13 2005

.DISCUSSION...TODAY THRU MONDAY NIGHT...PRECIPITATION TODAY FAIRLY
LIGHT SO FAR UNDER WARM ADVECTION PATTERN...WITH SNOW CHANGING OVER
TO RAIN IN THE MAGIC VALLEY AND SOUTHERN SNAKE PLAIN THIS AFTERNOON.
UPPER PORTIONS OF SNAKE PLAIN AND ELEVATIONS ABOVE 4700 FEET HAVE
REMAINED SNOW SO FAR.  STILL EXPECT SNOW LEVELS TO GRADUAL RISE
OVERNIGHT TO AROUND 5000 FEET WITH SNOW AMOUNTS OF UP TO AN INCH
IN THE SNAKE PLAIN AND UP TO 6 INCHES IN THE MOUNTAINS BELOW 9KFT.
SFC PRES GRADIENT TIGHTENING OVERNIGHT AS UPPER LEVEL JET NOSES IN
FROM THE NORTHWEST IN RESPONSE TO DEEPENING SFC LOW OVER NORTHERN
MONTANA.  EXPECT WINDS TO BEGIN INCREASING AROUND MIDNIGHT AND REACH
WARNING CRITERIA IN ZONES 17/21 NEAR SUNRISE AND REMAIN STRONG
THROUGH THE DAY WITH SUSTAINED WINDS NEAR 45 MPH AND GUSTS TO AROUND
55 MPH.  UPPER VALLEY ZONE 20 WILL ALSO RECEIVE GUSTY WINDS MEETING
ADVISORY CRITERIA...HOWEVER NW FLOW FAVORS LOWER VALLEY FOR
STRONGEST WINDS.  WINDS IN THE UPPER VALLEY EXPECTED TO BE AROUND 35
MPH SUSTAINED WITH GUSTS TO AROUND 45 MPH.  OTHERWISE...OVERNIGHT
PRECIPITATION WILL BEGIN TO TAPER IN CENTRAL MTNS AFTER MIDNIGHT
AND FOCUS WILL SHIFT TO EASTERN HIGHLANDS WITH OROGRAPHIC FORCING
AND BACKDOOR COLD FRONT MOVING THROUGH AROUND SUNRISE. HIGH
TEMPERATURE FOR MONDAY WILL OCCUR DURING THE EARLY MORNING HOURS
WITH TEMPERATURES FALLING OR HOLDING STEADY BEHIND THE BACKDOOR
FRONT.  BY MONDAY NIGHT...SFC GRADIENT SLACKENING AS U/L JET AND SFC
LOW PULL FURTHER EAST BUT TEMPS CONTINUE TO SLIDE AS 7H TEMPS RANGE
FROM -10C TO -18C ACROSS FCST AREA. RAPID CLEARING BEHIND DEPARTING
LOW AND COLD FRONT WILL ALLOW TEMPERATURES TO FALL TO THEIR COLDEST
LEVELS SO FAR THIS FALL/WINTER WITH TEMPS BELOW ZERO AT SNT AND IPR
AND IN THE SINGLE DIGITS TO TEENS ELSEWHERE.  DSH
&&

LONG TERM...TUESDAY THROUGH THE END OF THE WEEKEND...MODELS
PERSISTENT WITH THE DEVELOPMENT OF STRONG WEST COAST RIDGE.  LATEST
PMDEPD THINKING THIS PATTERN MAY HOLD INTO THE END OF THE MONTH.  IF
SO...MILD DAYS AND COLD NIGHTS WITH DRY WEATHER WILL BE THE STORY.
UPPER RIDGE WILL BE CENTERED ON THE WEST COAST BY THE WEEKEND WHICH
WILL KEEP SOUTHEAST IDAHO IN NORTHWEST FLOW FOR MUCH OF THE PERIOD.
STILL BELIEVE THE BIGGEST FORECAST CHALLENGE THROUGHOUT THE EXTENDED
FORECAST PERIOD WILL BE DEALING WITH STRONG VALLEY INVERSIONS.  AT
THIS TIME...HAVE GONE WITH TREND OF COLDER VALLEYS AND SLIGHTLY
WARMER RIDGE TOPS.  OTHERWISE HAVE MADE LITTLE CHANGE TO ANY
EXTENDED HIGH LOW TEMPS.  LOW TEMPS ON TUE AND WED WERE ALREADY
COLD...AND HAVE NUDGED THEM DOWN A LITTLE MORE...AS IT WILL BE
COLD.  IF VALLEY INVERSIONS REMAIN DEEP AND COLD...THESE TEMPS HAVE
TO BE ADJUSTED DOWN IN THE FUTURE.  HAVE NOT ADDED ANY VALLEY FOG
INTO EXTENDED PACKAGE AT THIS TIME BUT THAT MAY HAVE TO ADDED IN
LATER ISSUANCE.  MEYER

&&

.AVIATION...WIDESPREAD MOUNTAIN SNOW WILL CONTINUE OVERNIGHT WITH
SCATTERED RAIN AND SNOW SHOWERS IN THE VALLEYS.  CONDITIONS WILL
DETERIORATE FROM MVFR/IFR THIS AFTERNOON TO IFR/LIFR TONIGHT INTO
MONDAY MORNING. TOMORROW WILL BECOME VERY WINDY AS A POWERFUL COLD
FRONT SWEEPS THROUGH EARLY IN THE MORNING.  LOCAL GUSTS AROUND 50KTS
POSSIBLE AFTER 12Z.  MEYER

&&

.PIH WATCHES/WARNING/ADVISORIES...A HIGH WIND WARNING AND WIND
ADVISORY HAVE BEEN ISSUED FOR PORTIONS OF SOUTHEAST IDAHO.  SEE
LATEST BOINPWPIH BULLETIN FOR DETAILS.

&&

WEATHER INFORMATION ON-LINE 24-HOURS A DAY
(ALL LOWER-CASE LETTERS)

WWW.WEATHER.GOV/POCATELLO
Hazardous weather outlook, Nov 13, 8:45 AM MST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE POCATELLO ID
845 AM MST SUN NOV 13 2005

IDZ017>025-031-032-141300-
LOST RIVER/PASHIMEROI-CACHE VALLEY/IDAHO PORTION-
SOUTH CENTRAL HIGHLANDS-WASATCH MOUNTAINS/IDAHO PORTION-
LOWER SNAKE RIVER PLAIN-SAWTOOTH MOUNTAINS-EASTERN MAGIC VALLEY-
BIG AND LITTLE WOOD RIVER REGION-UPPER SNAKE RIVER PLAIN-
CARIBOU HIGHLANDS-UPPER SNAKE HIGHLANDS-
510 AM MST SUN NOV 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO

.DAY ONE...
PRECIPITATION IS FORECAST TO SPREAD ACROSS EASTERN IDAHO TODAY WITH
SNOW GENERALLY ABOVE 5500 FEET BY TONIGHT. THIS EVENING...WINDS
SHOULD BEGIN TO GRADUALLY INCREASE AS ANOTHER STORM SYSTEM DEVELOPS
OVER THE REGION.

.DAYS TWO THROUGH SEVEN...
A STRONG COLD FRONT IS POISED TO SWING THROUGH EASTERN IDAHO FROM
THE NORTH EARLY MONDAY. VERY STRONG WINDS ARE AGAIN FORECAST TO
DEVELOP ALONG AND AHEAD OF THE FRONT...AND THEN CONTINUE BEHIND THE
FRONT AS IT DROPS INTO UTAH. MUCH COLDER AIR BEHIND THE FRONT WILL
CAUSE TEMPERATURES TO REMAIN NEARLY STEADY OR FALL THROUGH THE DAY
MONDAY...BRINGING SNOW LEVELS DOWN TO VALLEY FLOORS OVER MOST OF
EASTERN IDAHO. BY TUESDAY...HIGH PRESSURE IS FORECAST TO SETTLE INTO
THE REGION WITH DRY AND GENERALLY COOL CONDITIONS FOR THE REMAINDER
OF THE WEEK.

SPOTTER INFORMATION STATEMENT...
WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS.
THIS WOULD INCLUDE ALL HAIL...WIND...HEAVY RAIN AND FLOODING REPORTS.
THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER
SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...
OR OTHER STANDARD OPERATING PROCEDURES.

WEATHER INFORMATION ON-LINE 24-HOURS A DAY
(ALL LOWER-CASE LETTERS)

WWW.WEATHER.GOV/POCATELLO

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 3:10 PM MSTWind AdvisoryPIH27 hr

Nearby

High Wind Warnings in Idaho, 2005Every high wind warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.